# SDR TWAA9711501

- Difficulty date: September 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49366
- Engine: Pwa JT8D217C
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: 7938314502
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

RDU - FLT 708 - DURNIG CRUISE, THE NR 1 ENGINE OIL QTY DECREASED FROM 12 QUARTS TO 6 QUARTS.  REMOVED AND REPLACED LEAKING LINE, MFG P/N 7938314-502, MANUFACTURED BY DOUGLAS AIRCRAFT COMPANY.  ENGINE RUN AND LEAK CHECKS NORMAL.  (M)
